# SDR MASA200601517

- Difficulty date: June 4, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N909FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15009
- Aircraft time: 6,996 hours, 5,096 cycles
- System (JASC): 3150 · Central Warning
- Part: Caution Message
- Condition: Illuminated
- Location: Spoilers
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 6301 YYC - OUTBOARD SPOILERON AND OUTBOARD FLIGHT SPOILERS CAUTION MESSAGE.  MX RESET SYSTEM AND FAULTS CLEARED.  PERFORMED S-POST AND OPERATIONAL CHECK WITH NO DEFECTS NOTED.
